# SDR XG3R087956

- Difficulty date: July 11, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3560
- Aircraft time: 353 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Exterior Light
- Part time: 353 hours
- Component: Light
- Component part number: 315152
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART KEPT BURNING OUT BULB AND SYSTEM FUSE. REPLACED PART.
